# SDR JJBA2011112800101

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 29,096 hours, 40,051 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 850723
- Condition: Smoke
- Part time: 38 hours, 49 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THERE WAS SMOKE IN THE COCKPIT.  MX DETERMINED THAT IT WAS THE ACM.  R & R ACM & PERFORMED OPS CHECK.  CHECKED SATISFACTORY, NO OTHER DEFECTS NOTED.
